MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4030
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Updated sections: b4, d9, g3, g6, h2, h6, h11.Corrected section: d10, h3-device returned, h6-codes 4115 & 3221 removed.The device was returned to the factory for evaluation on 12/04/2025.An investigation was conducted on 12/04/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact cable.Both connector ends were observed to be intact.The cable was able to be connected to the adaptor with no physical or visual difficulties.The reference harvesting device was attached to the cable with no physical or visual difficulties observed.An electrical evaluation was conducted.A pre-cautery test was performed per the instruction for use (ifu) with a reference hemopro 2 evh tool, reference adapter and reference power supply set at level 3.0.The device passed the pre-cautery test.The power supply did emit an audible beeping sound and the evh reference tool did produce steam or heat.An activation and transection capability test was performed over four (4) repetitions using "max life test method.The device successfully transected tissue four (4) times.Based on the returned condition of the device as well as the evaluation results , the reported failure "failure to deliver energy" was not confirmed.The reported device is an oem device; therefore, a lot/serial history review was not applicable.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
 
Additional Manufacturer Narrative
(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, hemopro2 extension cable did not work.No power/energy.Unknown how old the extension cable was or how many sterilizations.No issues with power supply reported.Power setting unknown.Audible beep and lights on unknown.Power supply wasn't the issue reported and was working.The surgeon opened up a new vh-4030 to complete the case.Patient was in the room.No patient effects or delays were reported.

Brand Name
HEMOPRO2 EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23664030
Report Number2242352-2025-0001232
Device Sequence Number21058191
Product Code GEI
UDI-Device Identifier00607567700925
UDI-Public(01)00607567700925
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4030
Device Catalogue NumberVH-4030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient SexUnknown